# SDR AALA202403047237

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 34,467 hours, 14,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L-1 DOOR GUST LOCK INOPERATIVE WITH GUIDE ARM LOWER DOGBONE EXCESSIVE PLAY. INSTALLED NEW GUIDE ARM (AALA202403047237) AND ROLLER (AALA202403047029). PER AMM 52-11-21. DOOR CHECKED GOOD.
